# SDR SWIA202054950

- Difficulty date: November 16, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT RAIL ON FLOOR HAS PITTING CORROSION MARKED IN RED FROM FS 480.00 THRU FS 660.00.  C-CHECK RO 12/28/2020.  EVALUATED SEAT RAIL ON FLOOR AT LBL 9 FS 480.00 TO FS 660.00.  FOUND TO BE OUT OF ALLOWABLE LIMITS FROM FS 480.00 TO FS 565.00 AND NO EVIDENCE OF CORROSION OR DEFECTS FROM FS 565.00 TO FS 660.00, REF CRJ-700 SRM.  INSTALLED NEW FLOOR SEAT TRACK, PN: SH670-33426-1, AT LBL 9 FROM FS 480.00 TO FS 565.00 WITH 48 EA SCREWS, REF CRJ-700 AMM.  TUC 7824 CAL DUE 30 JUN 21.
